Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Planning to conceive, having infection. Taking consoft. missing periods. What is the cause for delayed periods?

Hi We are planning for pregnancy .so consulted a gynac.She tols , i have little infection , so asked me to take consoft .i have taken them for 3 days and continued to have RICHAR XT and Folvite tablets . But i have a missed period now.It is almost 10 days delay.I started using the tablets from 15 days back. So what can be the cause of delay in periods?
Asked On : Thu, 3 May 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
If your periods were regular previously, then you must get a urine pregnancy test done. There is a strong possibility that you might be pregnant.
Good luck.
Take care.
Dr. Mrs. Sumeet Baheti
Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor